ive been taking leg cramp pills with quinine in it for 3 mths now.well my muscles hurt so bad the pain is traveling to different spots every 3 -4 days its in a different place.arms ,legs.jaw.now both shoulders and neck.it went away for a week now is back again the pain is terrible.its seems to help me when i take the pills,maybe they arnt helping??
- Quinine Information for Consumers
- Quinine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quinine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i have a relative who has been given quinine by her doctor for muscle spasms, she has found that since taking it, her faeces has been black in ...
1 answer • 6 Dec 2009
I've been taking trazodone, citalopram for a while now, and I know that one of the side effects is muscle aches. I have a very physical job, so ...
3 answers • 1 Jul 2011
I've been feeling body aches and pain
2 answers • 13 Mar 2013
could this be a result of taking abilify for many years( about 8)? i have always dismissed the minor aches to aging and being out of shape b-4 this ...
2 answers • 12 Feb 2014